# SDR QXEA200501119

- Difficulty date: July 18, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 15,403 hours, 22,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Part serial: H002
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 123 hours, 175 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSC - EMERGENCY ESCAPE PATH LIGHTING, 2 RED LIGHTS INOPERATIVE ON TRACK 2.  REMOVED AND REPLACED EMERGENCY BATTERY PACK PS6.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
